# SDR USAA2010080991625

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 5,517 hours, 1,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 251 - PHL-PHX - EMERGENCY LIGHTS - AFT GALLEY JUMPSEAT AFT OF RIGHT LAVATORY - FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY ON AFT GALLEY JUMPSEAT AFT OF RIGHT LAVATORY.
